hCG Support Group

hCG weight loss support group
 
HomePortalGalleryFAQSearchRegisterMemberlistUsergroupsLog in

Share | 
 

 Stevia - allergic reaction? Or HCG

View previous topic View next topic Go down 
AuthorMessage
ZPGT
forum newbie
forum newbie


Number of posts : 1
Registration date : 2010-06-04

PostSubject: Stevia - allergic reaction? Or HCG   Mon Jun 07 2010, 14:04

Today is day 3 on vlcd. I have used the Sweetleaf SteviaClear liquid a few times in my tea, and the packets on my strawberries. This morning I tried the SweetLeaf Vanilla Creme in my coffee. As I was sitting at my desk, it felt like the back of my neck and my hair were on fire - my whole body starting burning up from the inside out - and I suddenly looked like I had a severe sunburn. I immediatley took a benadryl to help stop the reaction...I'm still red -but the burning sensation and the tightening of the skin has subsided.

I'm 98% certain it must be the Vanilla Creme - but wanted to find out if anybody has had a similar reaction. Is it possible it could be my hcg drops - I'm doing the homeopathic and I purchased them from DYIHCG... Any body have any thoughts or advice? Thank you in advance - this support group has been a lifesaver over the past few days!
Back to top Go down
View user profile
Kimberle
Supreme Member
Supreme Member


Number of posts : 185
Age : 43
Localisation : California
Registration date : 2010-04-08

PostSubject: Re: Stevia - allergic reaction? Or HCG   Mon Jun 07 2010, 15:38

Yikes!! how scary!! I would think the reaction would have been from your stevia... since you have already been taking drops for 5 days now and this is the first time it happened - the only different thing you did was the stevia, right? I would cut out the stevia and see how you do -
Back to top Go down
View user profile
 
Stevia - allergic reaction? Or HCG
View previous topic View next topic Back to top 
Page 1 of 1
 Similar topics
-
» optifast allergy what have others done instead..
» Life is what you make it - and I wanna make my brilliant! Transition from sickie to fighting fit :oD
» nut allergy
» God's will for me or my reaction to feeling insignificant????
» Make-up, allergies,migraine

Permissions in this forum:You cannot reply to topics in this forum
hCG Support Group :: Food/Medications-
Jump to: